# SDR DXTA2023071791020

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N787QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20595
- Aircraft time: 8,765 hours, 5,044 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT FL230 IN CRUISE POWER SETTING, ICE DETECTED CAS MESSAGE DISPLAYED. AFTER TURNING ON ANTI-ICE, GOT RED WING ANTI-ICE LEAK CAS MESSAGE. FOLLOWED BY AMBER L(R) WING ANTI-ICE FAIL CAS MESSAGES & CYAN L(R) ENG THRUST FAULT CAS MESSAGES. QRH DIRECTED TO STEP 11 & 12 WING ANTI-ICE FAILURE LANDING PROCEDURE.  PERFORMED DOWNLOAD OF MDC FAULT HISTORY & IASC 18 & 2B NVM DATA IAW CRC & FSR, FAULTS POINT TO RT WINGTIP LOOP.   INSPECTED & FOUND LOWER LDE ABNORMAL, CLOSE TO RT BLEED TUBE ASSY. MEASURED 0,1" FROM BLEED TUBE ASSY, OUT OF LIMITS IAW AMM 36-21-00.  ADJUSTED LOE TO 0.3" FROM BLEED TUBE ASSY, ABOVE MIN DISTANCE OF D.25".  OPS CHECKED WING ANTI-ICE SYS IAW AMM 30·10·00. OPS & LEAK CHECKED SATIS.
